American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Roger Chen. A remark on the Harnack inequality for non-self-adjoint evolution equations. Proc. Amer. Math. Soc. 129 (2001) 2163-2173. MR 1825930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lei Ni and Huaiyu Ren. Hermitian-Einstein metrics for vector bundles on complete Kähler manifolds. Trans. Amer. Math. Soc. 353 (2001) 441-456. MR 1694377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brian Smith and Gilbert Weinstein. On the connectedness of the space of initial data for the Einstein equations. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 52-63. MR 1777856.
Abstract, references, and article information   
View Article: PDF

[4] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Lott. Remark about heat diffusion on periodic spaces. Proc. Amer. Math. Soc. 127 (1999) 1243-1249. MR 1476376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thierry Coulhon and Xuan Thinh Duong. Riesz transforms for $1\le p\le 2$ . Trans. Amer. Math. Soc. 351 (1999) 1151-1169. MR 1458299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Grigor'yan. Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds. Bull. Amer. Math. Soc. 36 (1999) 135-249. MR 1659871.
Abstract, references, and article information   
View Article: PDF

[8] Benito J. González and Emilio R. Negrin. Gradient estimates for positive solutions of the Laplacian with drift. Proc. Amer. Math. Soc. 127 (1999) 619-625. MR 1469407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward L. Bueler. The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Amer. Math. Soc. 351 (1999) 683-713. MR 1443866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Huai-Dong Cao and Bennett Chow. Recent developments on the Ricci flow. Bull. Amer. Math. Soc. 36 (1999) 59-74. MR 1655479.
Abstract, references, and article information   
View Article: PDF

[11] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sigurd Angenent, Guillermo Sapiro and Allen Tannenbaum. On the affine heat equation for non-convex curves. J. Amer. Math. Soc. 11 (1998) 601-634. MR 1491538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Varghese Mathai and Melvin Rothenberg. On the homotopy invariance of $L^2$ torsion for covering spaces. Proc. Amer. Math. Soc. 126 (1998) 887-897. MR 1469424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard B. Sowers. Short-time geometry of random heat kernels. Memoirs of the AMS 132 (1998) MR 1401494.
Book volume table of contents   

[16] O. S. Rothaus. Some inequalities derived from log-Sobolev inequalities. Proc. Amer. Math. Soc. 125 (1997) 3601-3603. MR 1452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan Block, Varghese Mathai and Shmuel Weinberger. Homotopy invariance of Novikov-Shubin invariants and $L^2$ Betti numbers. Proc. Amer. Math. Soc. 125 (1997) 3757-3762. MR 1425112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roger Chen and Peter Li. On Poincaré Type Inequalities. Trans. Amer. Math. Soc. 349 (1997) 1561-1585. MR 1401517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xu-Jia Wang. Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 348 (1996) 4501-4524. MR 1357407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Varghese Mathai. Inequalities for the Novikov-Shubin invariants. Proc. Amer. Math. Soc. 124 (1996) 2585-2588. MR 1328361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lizhen Ji. Convergence of heat kernels for degenerating hyperbolic surfaces . Proc. Amer. Math. Soc. 123 (1995) 639-646. MR 1219726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Li and Gang Tian. On the heat kernel of the Bergmann metric on algebraic varieties . J. Amer. Math. Soc. 8 (1995) 857-877. MR 1320155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jean-Michel Bismut and John Lott. Flat vector bundles, direct images and higher real analytic torsion . J. Amer. Math. Soc. 8 (1995) 291-363. MR 1303026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas Ivey. New examples of complete Ricci solitons . Proc. Amer. Math. Soc. 122 (1994) 241-245. MR 1207538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] François Ledrappier. A heat kernel characterization of asymptotic harmonicity . Proc. Amer. Math. Soc. 118 (1993) 1001-1004. MR 1137226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jiayu Li. Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature . Proc. Amer. Math. Soc. 118 (1993) 1075-1077. MR 1185268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Russell M. Brown. The trace of the heat kernel in Lipschitz domains . Trans. Amer. Math. Soc. 339 (1993) 889-900. MR 1134755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3